Doctor insights on:
What Can I Do To Reduce My Muscle Stiffness And Also Soreness
Rest, heat: Muscle "stiffness" after exercise is due to metabolite build up. This occurs when the work the muscle does exceeds the rate of oxygen supplied. It occurs during strength more than endurance training, that is when "bulking up". The real answer is to go more slowly in your training. But heat, massage and if very sore judicial use of an anti inflammatory such as advil or aleve will help. ...Read more
It is a body tissue that has the ability to contract. It shortens and generates force. It relaxes and returns to its original length. Muscles move joints, stabilize the body, move air and food through the organs, act as valves for bladder, bowel and other organs. They control movement of the eyes. They help us express ourselves by changing the shape of our ...Read more
I have a perfect red inflamed circle on my right shoulder, and muscle stiffness/sore radiating down, unsure if associated. What is it ?
Sore throat on left side; ear ache too. Ear was "plugged" up. No fever, some fatigue. No muscle stiffness/soreness. Currently uninsured. OTC remedies?
OTC meds for URI : Avoid antihistamines like loratadine, zyrtec and Benadryl. Try using pain relievers like Tylenol or Advil. Protect your stomach if you choose Advil by eating or taking antacids. Sudafed and Afrin can help open your nose and ears; use with caution if you have high blood pressure. Ear and throat infections can be serious. Look for a free clinic or low cost community health center if you get worse. ...Read more
How to reduce swelling and muscle stiffness near knee joints and ankle joints after removing cast after knee surgery?
What.Cani it mean if your sed rate goes from 0 to 5 in 2 months and you have had chills nausea and neck and muscle stiffness. Also sore in glands.?
Sounds like virus: The ESR (erythrocyte sedimentation rate, sed rate) is a marker of inflammation, but usually indicates bacterial illness or inflammation. A sed rate of 0-5 is normal and not particularly worrisome for bacterial infection. Your symptoms are non-specific and likely to be caused by viral infection. If accompanied by high fever, influenza a or b are possibilities and you should consider getting tested. ...Read moreSee 2 more doctor answers
I feel out of zyprexa and geodon, geodon causes more akathisia? It also causes more muscle stiffness, ex in the neck. Zyprexa is better but weightgain
Discuss ur concerns: With ur psychiatrist. Medication dose needs adjustment based on side effects, tolerance and efficacy to patients. Only your dr can address this issue. God bless u! ...Read more
Possible s/e: In fact, muscle stiffness, abnormal muscle movements are reason for very close medical monitoring while taking antipsychotic medication. Often meds are prescribed to prevent this side effect. Another strategy is to keep the dose as low as possible. If any unusual muscle stiffness, twitching or abnormal (dsykinetic) movements are noticed, be sure to tell prescribing doctor right away. Take care. ...Read moreSee 1 more doctor answer
How to get rid of muscle stiffness in shoulders and neck which happens next day morning after a heavy excerxise previous nite.
Muscle relaxation: Hot packs, hot showers and massage are quite effective. Sometimes alternating heat and cold packs can be useful. Rubbing the sore muscle with an ice pack can help. Must learn how not to abuse muscles with heavy exercise and use an athletic trainer to teach you.. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- I have a sore throat and ulcers in my mouth its very painful what can i do
- My skin is so rough and black in colour what can i do to glow my skin
- What can i do to make my dark sunken eyes look happier and brighter?
- Ask a doctor a question free online
- What can i do to start regaining muscle right after my cast is removed?
- What exercise can i do to work out my sartorius muscle?
- What can i do to help repair and alleviate pain from a damaged nerve in my hand?
- I pulled my groin 6 months ago and it continues to pop what can i do
- Talk to a neurologist online